# SDR VNAA0308006

- Difficulty date: August 10, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,820 hours, 17,668 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: ZCV1571
- Part serial: 94050314
- Condition: Failed
- Location: Hyd System
- Part time: 20,827 hours, 17,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR PRESSURE LOW CAS MESSAGE AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE  HYDRUALIC CHECK VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
